Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Abortion pills causing heavy bleeding - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Abortion and Stillbirth
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I took abortion pill first one on Wednesday and second on Friday. From firday i had heavy bleeding. till Monday i took rest. From tuesday i resumed to normal activities like walking exercise. Today is thursday, i am still bleeding. Is this ok? Or did i over exert myself.
Doctor :   Hi
User :   Hi..I took abortion pill first one on Wednesday and second on Friday. From firday i had heavy bleeding. till Monday i took rest. From tuesday i resumed to normal activities like walking exercise. Today is thursday, i am still bleeding. Is this ok?
Doctor :   Ok.
Doctor :   Give me few seconds to go through,
Doctor :   Usually abortion pills have smaller side effects like heavy bleeding for an extended team.
Doctor :   May I know the pills that you have taken ?
User :   I found, on monday tuesday, bleeding had reduced, but after attending my regular dance and tennis class, for next one hour i had heavy bleeding. I am worried, did i cause injury to my uterus or bleeding stopped and tehn resumed after dance
User :   wait, a sec i will give in a min
User :   Mefipristone and y.misopristol
Doctor :   Yes that is the usual combination.
Doctor :   Usually you should be a bit careful till you get your next regular peiod.
Doctor :   As sometimes you have extended periods even for the next time as they are all hormonal drugs.
Doctor :   So please give your body more rest.
Doctor :   Less physical exertion.
Doctor :   lots of fruits. juices, veggies.
Doctor :   And especially lot of fluids.
User :   ok..
User :   Ok. Also one more question, though we did not have sex, but my husband just inserted and took it out after few min today... My doc had advised not to have sex.
User :   Sorry, did all the wrong things, to end up worrying.
Doctor :   Are you still bleeding now ?
User :   slightly
Doctor :   So I feel you should totally abstain from intercourse .
Doctor :   till your uterus and cervix heal.
Doctor :   i mean prepared fro the next cycle.
User :   Alright. How sooner, i will know, i am fine or not? Should i go for a scan or something , my doc had asked after to come after 14 days, that is another 7 days to go
User :   should i wait... or should i check
Doctor :   And if you have any vomitings or abdominal pain you should immediately get an USD done.
Doctor :   Ok.
User :   i dont have any pain.
Doctor :   Regarding the consultation, if it is only extended days of period , not to woory.
User :   Ok, since it is on and off depending on my physical activity, i am just scared did i just kill myself
Doctor :   But when you go after 7 days get a scan done as it is mandatory to see if it is an incomplte abortion.
User :   alright.
Doctor :   No, dont worry.you will be fine.
User :   i just read, if the bleeding did not stop after 3-4 days, and if you still bleed it means incomplete abortionn..
User :   Can you put your advise
Doctor :   just sleep for at least 7 hrs and take ample rest , and fluid intake more than 6lts.
User :   Ok thanks a lot for your kind advise.
User :   feeling better.
Doctor :   I would say 70% of times it is extended bleeding due to pills and rest incomplte.
Doctor :   Dont worry, if it gets overboard and more than 80ml-100ml per day, more than 4 pads per day i would advise you to go to see gynec,
Doctor :   if not take rest and you will feel better.
User :   ok thanks.
Doctor :   Thank you for consulting me.
User :   If there is no clause.., Could i know, where you work, as this is the first time i a m logging into this site. and your specialisation in?
Doctor :   Take care,
User :   Can i contact you agian
User :   and specifically ask for you?
Doctor :   I am a general physician and I work at Visakhapatnam or Vizag.
Doctor :   Yes please .
User :   Alright
User :   Thank you doctor,
Doctor :   Take care, bye for now.
User :   bye
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor